摘要
Two kinds of integrals of generalized Hamilton systems with additional terms are discussed. One kind is the integral deduced by Poisson method; the other is Hojman integral obtained by Lie symmetry.
源语言 | 英语 |
---|---|
页(从-至) | 1707-1709 |
页数 | 3 |
期刊 | Chinese Physics |
卷 | 14 |
期 | 9 |
DOI | |
出版状态 | 已出版 - 1 9月 2005 |
引用此
Shang, M., & Mei, F. X. (2005). Integrals of generalized Hamilton systems with additional terms. Chinese Physics, 14(9), 1707-1709. https://doi.org/10.1088/1009-1963/14/9/004